I switched from Ocella (Yasmin) to Safyral because I continued to have breakthrough bleeding for 2 weeks. I have been on Safyral for a few days and I am still having breakthrough bleeding. I am just wondering about how long this will last and is there anything I can do to make it go away faster?
5 Feb 2012
Both Ocella (Yasmin) and Safyral contain the same amount of progestin and estrogen... so highly likely your reaction to both of them will be the same. When you say you only took Ocella for 2 weeks before swapping ... you might not have given enough time for your body hormones to regulate. When you start a new pill it can take up to 3 months for your cycles to become ... and during the initial 3 months it is common to have breakthrough bleeding.
30 May 2012
I have the same problem but mine is for two weeks after my period . I'm curious to know. And I've been on this medicine for 4 months... I was on Yasmin..switched to Ocella... changed to Reclipsen and now I'm on Safyral. I never had problems with the others until I got on this.. I'm sorry ur having the same problem too
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I only started taking safyral because I was bleeding for 3 months straight, I was on the depo shot!!
0 answers • 23 Jul 2014
I've been on Quasense extended cycle for over a year now and I'm still experiencing breakthrough bleeding. It usually happens during weeks ...
1 answer • 13 Nov 2014
I've been bleeding for three days and start placebos sunday. I've been on the pill for over a year,and this one over four months, so i ...
1 answer • 29 Jan 2015
I have had my implanon for three years and was supposed to get it removed on 01/24/15 and didn't get
... it removed until 02/6/15 I told my nurse I was on my cycle and she said its not a cycle its just breakthrough bleeding. Well my normal cycle ...
1 answer • 9 Feb 2015